×

Found 4,543 Documents (Results 1–100)

100
MathJax

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 1486.81102

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Maximal lineability of several subclasses of Darboux-like maps on \(\mathbb{R}\). (English) Zbl 07425420

PDF BibTeX XML Cite
Full Text: DOI

Nonlinear systems and their remarkable mathematical structures. Volume 3. Contributions from China. (English) Zbl 1479.37002

Boca Raton, FL: CRC Press (ISBN 978-0-367-54108-8/hbk; 978-0-367-54112-5/pbk; 978-1-003-08767-0/ebook). xiv, 495 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Linear algebra 2. Applications and concepts for students in mathematics and physics. 2nd edition. (Lineare Algebra 2. Anwendungen und Konzepte für Studierende der Mathematik und Physik.) (German) Zbl 1473.15004

Berlin: Springer Spektrum (ISBN 978-3-662-63638-1/pbk; 978-3-662-63639-8/ebook). xvi, 268 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Spectral theory of exceptional Hermite polynomials. (English) Zbl 07456827

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 173-196 (2021).
MSC:  33C45 42C05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software